[1] Frank, M., Mishchenko, A. S., & Pavlov, A. A. (2011). Orthogonality preserving, conformal and conformal module mappings on Hilbert modules. J. Funct. Anal., 260, 327-339.
https://doi.org/10.1016/j.jfa.2010.10.009.
[4] Leung, C.-W., Ng, C.-K., & Wong, N.-C. (2012). Linear orthogonality preservers of Hilbert modules over algebras with real rank zero. Proc. Amer. Math. Soc., 140(9), 3151-3160.
https://www.jstor.org/stable/41635428.
[6] Murphy, G. J. (1990). Algebras and Operator Theory, Academic Press, New York.